# SDR REXA2022121502706

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370833
- Condition: Corroded
- Location: Bs 927 S25r-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 927 BETWEEN STGR 26L - STGR 25R HAS CORROSION. REPAIRED FRAME F.S.927 BETWEEN STGR 26L TO 25R IAW CRJ 900 SRM 53-00-06-201-001-A03.
